Tohoku Mathematical Journal

Random Fourier-Stieltjes series associated with stable process

Chanchala Nayak, Swadheenananda Pattanayak, and Mahendra Nath Mishra

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 1 (1987), 1-15.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228364

Digital Object Identifier
doi:10.2748/tmj/1178228364

Mathematical Reviews number (MathSciNet)
MR0876448

Zentralblatt MATH identifier
0637.60066

Subjects
Primary: 60G17: Sample path properties
Secondary: 60J30

Citation

Nayak, Chanchala; Pattanayak, Swadheenananda; Mishra, Mahendra Nath. Random Fourier-Stieltjes series associated with stable process. Tohoku Math. J. (2) 39 (1987), no. 1, 1--15. doi:10.2748/tmj/1178228364. https://projecteuclid.org/euclid.tmj/1178228364


Export citation

References

  • [1] N. K. BARY, A Treaties on Trigonometric Series, Vol. II, Pergamn Press, Oxford, Lon-don, Edinburg, New York, Paris, Frankfurt, 1964.
  • [2] J. L. DOOB, Stochastic Processes, John Wiley & Sons, New York, Brisbane, Toronto, 1953.
  • [3] T. KAWATA, Fourier Analysis in Probability Theory, Academic Press, New York an London, 1972.
  • [4] E. LUKACS, Stochastic Convergence, Academic Press, New York, San Francisco, London, 1975.
  • [5] I. J. MADDOX, Toeplitz transformation and convergence in measure, J. London Math Soc., 41, 1966, 733-736.
  • [6] M. N. MISHRA, N. N. NAYAK AND S. PATTANAYAK, Some continuity properties of a rando Fourier-Stieltjes series, J. of Mathematical and Physical Sciences, 14, 1980, 259-272.
  • [7] G. SAMAL, Fourier series associated with sample function of stochastic processes, Proc Camb. Phil. Soc. 67, 1970, 101-106.
  • [8] G. SAMAL AND M. N. MISHRA, Continuity property of a random Fourier-Stieltjes series, Bulletin Calcutta Math. Soc. 63, 1971, 97-100.
  • [9] A. ZYGMUND, Trigonometric Series, Cambridge Univ. Press, London, New York, Mel bourne, 1977.